Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Late periods, cramps, backaches and fatigue. Pregnant?

I have a missed period, I am 4 days late. I have cramps, backaches, I'm tired more often, and nauseas, can I be pregnant? Last month I had my "period on February 21 or was it implantation bleeding? it was light and a week before that I was bloated, nauseas, headaches,cramps and had tender breast. At the moment I don't feel myself and I think I may be pregnant. Please help
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2016


Period date may alter up to 7 days and it is considered as normal thing. It occurs mostly due to hormonal imbalance & mental stress.

Here, you need to undergo one blood test for beta-hcg & TVS scan to rule out conception at the earliest.

Following test report, you can consult with your gynecologist for next line management. In exclusion of pregnancy, other relevant investigation may be required.

All the best.
Answered: Mon, 25 Apr 2016
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor